# SDR NSVA0107

- Difficulty date: August 18, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N15031
- Make and model: Beech 1900C
- Aircraft serial: UC103
- Engine: Pwa PT6A65B
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24412886
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE LIGHT CAME ON DURING TAXI.  PRELIMINARY INSPECTION LOCATED FAULT, AIRCRAFT RELEASED UNDER SFP TO HYA.  MAINTENANCE REMOVED AND REPAIRED FORWARD SECTION OF FIRE LOOP, OPS CHECK GOOD.
